Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 257, Number 3, Pages 538–543 (Mi dan44324)  

This article is cited in 11 scientific papers (total in 11 papers)

MATHEMATICS

Magnetic Bloch functions and vector bundles. Typical dispersion laws and their quantum numbers

S. P. Novikov

Landau Institute for Theoretical Physics, USSR Academy of Sciences, Chernogolovka, Moscow region

Full text: PDF file (745 kB)

Bibliographic databases:
UDC: 513.835
Received: 02.12.1980

Citation: S. P. Novikov, “Magnetic Bloch functions and vector bundles. Typical dispersion laws and their quantum numbers”, Dokl. Akad. Nauk SSSR, 257:3 (1981), 538–543

Citation in format AMSBIB
\Bibitem{Nov81}
\by S.~P.~Novikov
\paper Magnetic Bloch functions and vector bundles. Typical dispersion laws and their quantum numbers
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 257
\issue 3
\pages 538--543
\mathnet{http://mi.mathnet.ru/dan44324}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0610347}
\zmath{https://zbmath.org/?q=an:0483.46054}


Linking options:
  • http://mi.mathnet.ru/eng/dan44324
  • http://mi.mathnet.ru/eng/dan/v257/i3/p538

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Geiler, V. A. Margulis, “Structure of the spectrum of a bloch electron in a magnetic field in a two-dimensional lattice”, Theoret. and Math. Phys., 61:1 (1984), 1049–1056  mathnet  crossref  mathscinet  isi
    2. V. A. Geiler, V. A. Margulis, “Spectrum of the bloch electron in a magnetic field in a two-dimensional lattice”, Theoret. and Math. Phys., 58:3 (1984), 302–310  mathnet  crossref  mathscinet  isi
    3. A. S. Lyskova, “Topological characteristics of the spectrum of the Schrödinger operator in a magnetic field and in a weak potential”, Theoret. and Math. Phys., 65:3 (1985), 1218–1225  mathnet  crossref  mathscinet  isi
    4. S. P. Novikov, I. A. Dynnikov, “Discrete spectral symmetries of low-dimensional differential operators and difference operators on regular lattices and two-dimensional manifolds”, Russian Math. Surveys, 52:5 (1997), 1057–1116  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. V. A. Geiler, M. M. Senatorov, “Structure of the spectrum of the Schrodinger operator with magnetic field in a strip and infinite-gap potentials”, Sb. Math., 188:5 (1997), 657–669  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. V. Ya. Demikhovskii, A. A. Perov, “Magnetic Bloch states and Hall conductivity of a two-dimensional electron gas in a periodic potential without inversion center”, JETP Letters, 76:10 (2002), 620–624  mathnet  crossref
    7. V. Ya. Demikhovskii, “Bloch electrons in a magnetic field: Topology of quantum states and transport”, JETP Letters, 78:10 (2003), 680–690  mathnet  crossref
    8. V. A. Vassiliev, “Spaces of Hermitian operators with simple spectra and their finite-order cohomology”, Mosc. Math. J., 3:3 (2003), 1145–1165  mathnet  crossref  mathscinet  zmath
    9. P. G. Grinevich, A. E. Mironov, S. P. Novikov, “Zero level of a purely magnetic two-dimensional nonrelativistic Pauli operator for spin-$1/2$ particles”, Theoret. and Math. Phys., 164:3 (2010), 1110–1127  mathnet  crossref  crossref  adsnasa  isi
    10. P. G. Grinevich, A. E. Mironov, S. P. Novikov, “On the non-relativistic two-dimensional purely magnetic supersymmetric Pauli operator”, Russian Math. Surveys, 70:2 (2015), 299–329  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    11. Yu. A. Kordyukov, I. A. Taimanov, “Trace formula for the magnetic Laplacian”, Russian Math. Surveys, 74:2 (2019), 325–361  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:98
    Full text:45

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021